# SDR AALA202011099033

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 20,790 hours, 2,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTING SYSTEM, WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT NR 1 INOPERATIVE.  REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT NR 1, IAW AMM 33-51-07.
